# SDR AALA202107264954

- Difficulty date: July 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,841 hours, 24,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT BETWEEN STA 787 AND 907 RIGHT INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY. (STA 787 AND 907 RIGHT) PER B737NG AMM 33-51-03.
